# SDR ASMF200405023

- Difficulty date: May 19, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 42,402 hours, 29,702 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, HIGH OIL TEMPERATURE ON LT ENGINE WITH 160 DEGREES C AND 60 PSI. DURING MAINTENANCE REVISION, OIL QUANTITY ON BOTH ENGINES WERE CHECKED AND WAS DETECTED, ENGINE NR 1 WITH 18 QUARTERS AND ENGINE NR 2 WITH 1 QUARTER, CHIPS DETECTORS, FUEL CONTROL VALVE AND CSD OIL LEVEL WERE CHECKED, ALL CORRECT. LT ENGINE OIL SERVICE WAS PERFORMED IAW MM 12-12-04, ALL CORRECT.
